Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having projectile vomiting, burning throat and diarrhoea. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
symptoms:projectile vomiting, burning throat, diarrheasymptoms:projectile vomiting, burning throat, diarrhea,. 70 years old
Posted Sun, 30 Jun 2013 in Digestion and Bowels
Answered by Dr. M Y Shareef 20 minutes later

I am Dr Shareef, a general surgeon.

I would like to know if the patient has taken food from outside recently. If it is so, it could be a case food poisoning. The burning throat is due to the acidic vomitus from the stomach.

Clinically projectile vomiting could also be due to some kind of intestinal obstruction, or increased intra cranial pressure. Considering the age factor, it is important to exclude these sinister possibilities.

In all probabilities, i feel that you should take your patient to your family physician and get him treated with antiemetic drugs, fluid replacements to avoid long term complications like dehydration and electrolyte imbalance.

Hope this information suffices. Let me know if you need clarifications.

I wish your patient an early recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor